# SDR DALA2017070705324

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R/H WING T/E FLAP AFT FLAP INBD UPPER T/E HAS AN AREA OF CORROSION. MAINTENANCE BONDED REPAIR DOUBLER AND CURED. TAP TEST GOOD. RESTORED DECRETIVE FINISH TO AREA OF REPAIR IAW SRM 51-70-10 REPAIR GENERAL, SRM 57-53-01.
